Analysis in Theory and Applications

, Volume 26, Issue 4, pp 301–307

A note on multilinear fractional integrals

Article

DOI: 10.1007/s10496-010-0301-y

Cite this article as:
Iida, T., Komori-Furuya, Y. & Sato, E. Anal. Theory Appl. (2010) 26: 301. doi:10.1007/s10496-010-0301-y

Abstract

Shi and Tao[6] studied the boundedness of multilinear fractional integrals introduced by Kenig and Stein[3] on product of weighted Lp-spaces, and got some results. We give some remarks with respect to their results and correct some mistakes. We also consider another multilinear fractional integral introduced by Grafakos[2].

Key words

multilinear fractional integral Ap,q weight Ap,qα weight 

AMS (2010) subject classification

42B20 42B25 

Copyright information

© Editorial Board of Analysis in Theory and Applications and Springer-Verlag Berlin Heidelberg 2010

Authors and Affiliations

  1. 1.Department of Mathematical Sciences Faculty of ScienceYamagata UniversityYamagataJapan
  2. 2.School of High Technology for Human WelfareTokai UniversityShizuokaJapan

Personalised recommendations